About
speakers
details
recaps
schedule
f.a.q.
support
arrow
"Exposing THe lie"
SIGN UP NYC
Online

oct 28th - 30th

Three days of unique and powerful impact and equipping

NEW YORK CITY

location:
209 w 40th st. ground fl

in person & online

You can join us in person or watch virtually ONLINE

FREE ADMISSION

*No charge! The conference is available to everyone.

About

In this powerful three-day seminar, we are going to expose the lies and work of the enemy through Satanic Ritual Abuse. We will uncover the role that the Church has played in turning a blind eye to SRA for so many years, as well as being involved in these activities through secret societies and groups. We will also hear testimonies of survivors, both believers, and non-believers alike, who have been born or brought into covens through generations, have made it out, and are now sharing their stories. We will hear from experts and speakers that have spent over twenty years working with victims and investigating perpetrators and others involved. In this conference, we will discuss the ultimate agenda of SRA and its purpose in setting the stage for the end times.  We will also go deep into the origins and roots of SRA and those who are behind it. Finally, we are going to discuss what healing for victims of SRA looks like through freedom, healing, and wholeness. We will explore how we can come alongside victims of SRA to see them totally set free, and have all of their soul and mind restored to them.  Dr. Robyn will lead us through what our mandate as the church is to help those coming out of SRA, and to reveal the Lord Jesus Christ to them not as an imposter, but as their Comforter, Healer, and Savior. This is not a conference for the faint of heart, but we encourage you to take up the call and let God equip you to be a light in the darkness.

speakers

Dr. Gregory Reid

Occult Exposer | Former Private Investigator

Learn More >

Dr. Mary Jo Schneller

SRA Victims Counselor | Ph.D., C.Psy., L.C.P.C.

Learn More >

Ronni DuBois

Human Trafficking Activist & Fighter

Learn More >

HOSTED BY

A SPECIAL MESSAGE FROM DR ROBYN KASSAS
In this powerful three-day seminar, we are going to expose the lies and work of the enemy through Satanic Ritual Abuse. We will uncover the role that the Church has played in turning a blind eye to SRA for so many years, as well as being involved in these activities through secret societies and groups.We will also hear testimonies of survivors, both believers and non-believers alike, who have been born or brought into covens through generations, and have made it out, and are now sharing their stories. We will hear from experts and speakers that have spent over twenty years working with victims and investigating perpetrators and others involved. In this conference we will discuss the ultimate agenda of SRA and its purpose in setting the stage for the end-times.  We will also go deep into the origins and roots of SRA and those who are behind it. 

Finally, we are going to discuss what healing for victims of SRA looks like through freedom, healing, and wholeness. We will explore how we can come alongside victims of SRA to see them totally set free, and have all of their soul and mind restored to them.  Dr. Robyn will lead us through what our mandate as the church is to help those coming out of SRA, and to reveal the Lord Jesus Christ to them not as an imposter, but as their Comforter, Healer, and Savior.This is not a conference for the faint-of-heart, but we encourage you to take up the call and let God equip you to be a light in the darkness.

Dr Robyn Kassas &
Dr Tony Kassas

Ps. Nathan Kassas

Senior Leaders & Pioneers
ASSOC. PASTOR | DIRECTOR OF MINISTRIES

Details

TIMES

Dates: Oct 28th-30th

Friday, October 28th

Doors Open 7PM | 7:30-11PM (EST)

Saturday, October 29th
Doors Open 12PM | 12:30-10:30PM (EST)

Sunday, October 30th
Doors Open 11AM | 11:30AM - 11PM (EST)

For more detailed information please see conference schedule.



venue

Location: 209 W 40th St - GROUND FL.
New York, NY - 10018

Times Of Refreshing Christian Center New York is conveniently located near most major Subway lines at the Times Square – 42nd Street station and 42nd Street – Bryant Park station.

Cost

Since it’s inception TORCC has always made our annual SRA Conference free of charge for all attendees. Our most important priority is to educate the church and the world about Satanic Ritual Abuse and make this information and revelation completely accessible. While we don’t charge any admission fee we strongly believe in honoring and supporting the speakers who choose to give of their time, energy and expertise both in prayer and financially.  We will be taking a freewill offering at the conclusion of each of our guest speakers and we strongly urge you to consider supporting their incredibly important work.


IN-PERSON LOCATION
VIRTUAL ACCESS

WATCH ONLINE

If you are unable to join us in person, you can view the entire  conference online for free. This includes sessions, interviews, and presentations. Click the button below to sign up online now.
Sign up online

Conference Recaps

Started in 2020, watch conferences from previous years featuring speakers and presentations.
SRA Conference
2020
WAtch recap
SRA Conference
2021
WAtch recap
SRA Conference
2022
WAtch recap
AGENDA

EVENT SCHEDULE

7PM
microphone

Doors Open & Welcome

TORCC NY Team & Leadership
plus icon
7:30-9PM

Session I:
Biblical Understand of Satanic Ritual Abuse

Dr Gregory Reid
plus icon
9-9:30PM
coffee

30 mins Break

plus icon
9:30-10:30PM

Session I. PART II

Dr. Gregory Reid
plus icon
11-1 AM

Prayer & Intercession | First Watch

TORCC NY Team
plus icon
12-12:30PM
coffee

Doors Open & Check In

plus icon
12:30-2PM

Session II:
Introduction & Overview

Dr. Mary Joe Schneller
plus icon
2-2:30PM
coffee

30 Mins Break

plus icon
2:30-4PM

Session III:
False Memories vs. Traumatic Memories

Dr. Mary Joe Schneller
plus icon
4-4:30PM
coffee

30 Mins Break

plus icon
4:30-6:30PM

Session IV:
The New World Order or the 4th Reich

Dr. Mary Joe Schneller
plus icon
6:30-8PM
burger

90 mins - Dinner Break

plus icon
8-10PM

Session V:
Structuring = The Internal World

Dr. Mary Joe Schneller
plus icon
10-10:30PM
microphone

30 mins - Q&A Session

plus icon
11-1:30AM

Prayer & Intercession | Second Watch

TORCC NY Leadership
plus icon
2-4:30AM

Prayer & Intercession | Third Watch

TORCC Sydney Leadership
plus icon

Doors Open & Check In

coffee
11AM
plus icon
11:30AM-
12:30PM

Session VI: Personalities Structuring
Human Trafficking

Dr. Mary Joe Schneller
plus icon
12:30-1:15PM
coffee

45 Minutes Lunch Break

plus icon
1:15-2:45PM

Session VII Human Trafficking

Ronnie DuBuois
plus icon
2:45-3PM
coffee

15 mins - Regroup & Refresh

plus icon
3-5PM

Session VIII:
MK Ultra Monarch/Greek Letter programming

Dr. Mary Joe Schneller
plus icon
5-6:30PM
burger

90 Mins - Dinner Break

plus icon
6:30-7:30PM

Worship

Collide Worship
plus icon
7:30-9PM

Session IX:
Assessing a Client’s Readiness for the removal of
Mind Control Programming

Dr. Mary Joe Schneller
plus icon
9-9:15PM
coffee

15 Mins - Regroup & Refresh

plus icon
9:15-10:30PM

Session X:
Removing Programming | The Churches Role In Healing

Dr. Mary Joe Schneller
plus icon
10:30-11PM
microphone

Conclusion and Final Thoughts

plus icon
12:30-2:30AM

Prayer & Intercession | Fourth Watch

TORCC Leadership
plus icon

This original TORCC NY Theatrical production address the epidemic of Satanic Ritual Abuse through creative and visual story telling.

Through the instrument of the performing arts, this production opens the eyes of the audience to see what is taking place and to understand the fury of God's love to fight for the innocent and see them restored, healed, and vindicated.

USE CODE: FURYSRA
to recieve a special discount.

*Please be advised that this production deals with the crimes of SRA and it's heinous practices. The use of graphic imagery and content is used and therefore it is not recommended that children or victims of SRA watch this alone or without support. The vision of the production is to not sensationalize but to educate and wake the audience up to these atrocities.
Watch online

F.a.q's

What type of safety measures are being implemented?

Our organization abides by the rules and regulations set in place by the NYC Government. As of September 2022, all restrictions have been lifted for Houses of Worship and private organizations. Our policy is that you take responsibility for your own health and safety. Patrons are not required to wear masks, but may choose to if they please. All are welcome to participate and take part in the conference as we do not discriminate based on medical status.

What type of content will be shown?

This conference will be showcasing some video and graphics that may not be suitable for all audiences and may trigger those who have experienced SRA in the past. The intention of the content is to bring awareness to how horrific and heinous these crimes and type of abuse is. In no way does TORCC want to sensationalize peoples pain or experience, and therefore we ask viewers to view with caution and discretion.

Should children attend? 

Children will be allowed to attend but not participate. We have a separate children's program that will take place in our Kidztown ministry room on site - this will include a fee which can be paid during registration. Children under the age of 14 are not advised to attend or watch the live broadcast without parental consent or a parent present.

What if I am not in NYC? Can I still watch?

Yes, of course. We are broadcasting this conference via our exclusive live-streaming platform. This is to prevent censorship and monitoring in any way. There will be special programming and segments for our viewers only so that they feel as if they are here in person. Please click here for more information.

Will the conference be available again later on? 

This conference will be available to watch On-Demand later on. As of now the cost is free, but this may change in the future to support the ministries involved with fighting and exposing SRA.

What time does the conference start? 

The conference will start on Friday, October 28th, 7:30pm EST. We will be prompt to start so please make sure you have arrived by 7:15pm at the latest. Doors will open at 7pm.

Is this just for Christians?

This conference is intended to educate and open the eyes of everyone. While everything that we do is grounded in our faith and the power of salvation through Jesus, we are not limiting this to Christians only, and invite all to be educated and made aware of what is taking place. Please note, the Bible will be shared and used as theological and historical foundation in it's entirety; for this we make no apologies.

What should I do if I have been a victim of SRA?

Dr Gregory Reid Books

Open Eyes

Dark II Light

HELP SUPPORT THE FIGHT
AGAINST SRA

GIVE

OFFICIAL SPONSORS

This conference is proudly brought to you by

Stay Updated With Us!

Sign up now to receive the latest updates and news about upcoming events, gatherings, and all things TORCC NY.